# SDR ABXA2011080971

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 82,943 hours, 37,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: A06201501
- Part serial: D00383
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH NOT FUNCTIONING PROPERLY.  WHEN GUARD PLACED INTO COVERED DOWN POSITION, EMERGENCY SWITCH IS MOVED TO "OFF" POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT/O2 PANEL ASSY.  OPS CHECK GOOD.
